A Bit Of Regrowth At The Temples After The Shed!! | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

A Bit Of Regrowth At The Temples After The Shed!!

Discussion in 'Shedding Shedding Shedding' started by TaylorJ21, Mar 12, 2019.

  1. TaylorJ21

    TaylorJ21 New Member My Regimen

    Joined:
    Mar 8, 2019
    Messages:
    6
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    In about mid october i first noticed that i had been losing my hair( at the right temple) . I asked for some second and third opinions and everyone thought i was crazy so i let it go. 2 months later it became much more apparent (probably due to stress from a girl i was dating/ me realizing that i was in fact actually losing my hair) and i started to really freak out. i was still in denial about it, so i saw a dermatologist and she told me that i did have a little bit of recession, and prescribed me some propecia. At this point i had been using rogaine for probably 4 or 5 days so i just decided why not try to save my hair. so i basically started propecia and rogaine at the same time (i will not recommend this to anyone as i was unaware of how messy of a situation that it could become). Mind you, i started my regimen on january 18th. so, a few weeks after starting rogaine i saw a pretty bad shed on my right temple, bad enough to the point where i had very little confidence in going out and what not because it was noticeable. i am a pretty social guy and am only 20 years old so hairloss is something that i am embarrassed about. also, i started another shed just in the past few days and i believe that its from propecia, because it is not just in my temples but throughout the entire part of the top of my head. my hairline (especially on the right side) has thinned a little bit in the past couple weeks. i have very thick hair in general and it has definitely thinned noticeably since starting these 2 hairloss products. I have read in different places that propecia has a shed that occurs in some people and i believe that i got that, especially since its supposed to happen at or around month 2 and i am just approaching month 2 of my journey. so all in all, my hair has thinned a little bit in general, and especially along the hairline. ive read on other forums that this could be from the propecia as well. But in my opinion, i believe i am below baseline because my hair in thinner then it was previously, but my right temple has seen a little bit of regrowth so i am optimistic as to what the future will hold.

    Regimen: Rogaine, .25 dermaroller that i use every morning on my temples prior to application( started using this 2 or 3 weeks into my journey), propecia (generic finasteride to be exact), nizoral shampoo every other day (started using about 2 weeks ago)


    1st pic- Just before my first application of rogaine

    2nd pic- One month into my journey, this is probably the worst that the "bald spot" has looked, although there isnt much thinning anywhere else on the hairline

    3rd pic- Present day, you can see that there is regrowth in the "bald spot", but if you compare the thinning along the hairline to the first pic, you can see that it is definitely thinner in this pic.

    So, yes i have experienced some regrowth but ive also experienced some loss due to the shed. i will try to keep this updated as i was one of the ones reading these forums religiously, trying to find answers/ comparisons to my situation. Lmk what you guys think

    P.S. I applied to both of my temples, even though my left temple didnt see the same severity of recession as my right temple. I sadly didnt take any "before" pictures of my left temple.
     

    Attached Files:

    #1 TaylorJ21, Mar 12, 2019
    Last edited: Apr 28, 2019
  2. TaylorJ21

    TaylorJ21 New Member My Regimen

    Joined:
    Mar 8, 2019
    Messages:
    6
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    ive experienced a bit more thinning across my hairline in the past several days and im starting to get pretty nervous about if its still a shed or if im simply just not responding to the propecia, bc ive seen so many ppl on here talk about their hair shedding endlessly until they get off propecia. can someone shed some light and tell me whats goin on?
     
  3. TaylorJ21

    TaylorJ21 New Member My Regimen

    Joined:
    Mar 8, 2019
    Messages:
    6
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Almost at 3 months now and id say that the treatment is going pretty well. Ive had a little bit more shedding in the last few days or so, unsure if thats induced by the finasteride or the rogaine. All in all though, the temples are seeing some good regrowth. I almost decided to buzz my head because i was upset with the way my hair looks (still am) but just decided to get a haircut instead. Ive never had a buzzcut and im not ready for that yet. In terms of the thickness of my hair, i THINK that its a bit thicker then before? i remember that a month of so ago the thickness was so bad to the point where i wouldnt ever want to take off my hat because the hairline was so thin. But, the front of the hairline has seemed to thicken up a bit, as well as the sides. I still have a long ways to go but for nly being on the treatment for a little less then 3 months, i think that things are going pretty well.

    First pic: day before treatment
    second pic: March 6 (about a month and a half on treatment)
    Third and fourth pics: yesterday and today

    *ALSO* i stopped using nizoral because i found some sort of red bump on my head (looked like a zit or something) and i read that too much use of nizoral can cause that. got it checked out by dermatologist a few weeks back and she said that it was just a harmless folliculitis or something
     

    Attached Files:

    Danny-kins likes this.
  4. TaylorJ21

    TaylorJ21 New Member My Regimen

    Joined:
    Mar 8, 2019
    Messages:
    6
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    although this feed hasnt gotten much love, i still want to update it just in case it may help someone else in the long run. right now im almost at 5 months and ive seen some great results so far. my hairline is still recovering a bit from the massive shed but i see loads of regrowth occurring all throughout​
     

    Attached Files:

    Danny-kins likes this.
  5. Danny-kins

    Joined:
    Jul 12, 2019
    Messages:
    26
    Likes Received:
    6
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thank you so much for the updates! As someone on the early stages of a similar routine..... am definitely getting nerves about the inevitable shedding. So it's nice to know that there is hope at the end of the proverbial tunnel. :)
     
  6. spring15

    spring15 Senior Member My Regimen

    Joined:
    Feb 12, 2016
    Messages:
    1,130
    Likes Received:
    1,127
    Dislikes Received:
    14
    My Regimen:
    My Regimen
    My Regimen
    Where is your avatar from? I feel like I know that cartoon
     
  7. Danny-kins

    Joined:
    Jul 12, 2019
    Messages:
    26
    Likes Received:
    6
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Oh! I drew it, but I was mimicking the artstyle of The Moomin's.
     
    spring15 likes this.
  8. IrishFella

    IrishFella Experienced Member My Regimen

    Joined:
    Oct 5, 2011
    Messages:
    666
    Likes Received:
    52
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    Hope to see this in the success stories section in the coming months.
     

Share This Page